|Combivir Side Effects
Aug 1, 2006
I am an EMT. Was stuck on an ambulance run from the trash. On Combivir as a preventative for 30 days. Had the normal side effects, all my blood work came back normal. The day I stopped the combivir I started my period. 22 days later I am still on it. Is this normal? Should I be concerned? I have been having migraines (3x a week) for a couple of weeks now and am VERY tired.
| Response from Dr. Henry
Generally Combivir does not impact mentrual periods in the manner you described. Headaches and fatigue due to Combivir usually resolve within weeks of stopping it so it is possibly but unlikely that your symptoms are due to residual Combivir effect. I would seek an evaluation by your primary care physician. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Lap Dance Worried I Have HIV
- Enlarged Lymph Nodes After Eating Sperm Worried I Have HIV
- Itchy Scrotum After Sensual Massage Sign Of HIV AIDS
- Sore Throat After Unprotected Anal Sex Worried I Have HIV
- Swollen Glands After Swallowing Cum Worried I Have HIV
- Can You Get Herpes From Semen?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.